advertisement
Question
Posted by: M | 2011/03/01

Roaccutane &  Weighloss OR GYMING

hi, i didn''t see a dermatologist listed , so i thought you would be able to assist. I am on roaccutane since 1st feb-30mg upto may-60mg... BUT i am gaining weight uncontrollably... given i did stop gyming in nov10, so my questions are
1. can i gym, risking my skin overheating and breaking out into severe acne (my skin is starting to look clear now)
2. OR can you recommend a weight-loss formulae or pills that WONT interfere with roaccutane or cause an overdose on Vitamin-A ?

please help...urgently (can''t get into contact with my dermatologist)

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo M
Roaccutane usually does not cause weight gain, you may have an underlying problem like Polycystic ovarian syndrome (PCOS) or insulin resistance causing the weight gain. Please see your doctor as I think some blood tests need to be done
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: M | 2011/03/02

okay, thanks doc........ now i''m scared :(
but i will definitely do the blood tests,

can i gym ?...

thank you
take care ...

Reply to M
Posted by: Cyberdoc | 2011/03/01

Hallo M
Roaccutane usually does not cause weight gain, you may have an underlying problem like Polycystic ovarian syndrome (PCOS) or insulin resistance causing the weight gain. Please see your doctor as I think some blood tests need to be done
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement